# SDR SWAA2025110632076

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 58,611 hours, 35,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tensioner
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR GIRT BAR TENSIONER LOOSE.   RESECURED PER SIP.
